# SDR HEEA0013119

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. REPLACED WEAK V301 PHOTODETECTOR, DETERIORATED R477 RESISTOR, INSTALLED MISSING IDENT PUSH BUTTON AND INSTALLED HEAT SINK FOR Q415.  ADJUSTED AS NEEDED AND BENCH CHECK GOOD.
